# SDR CALA2020060801011

- Difficulty date: June 3, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB NR 1 STIFFNER NR 1 HAS A CRACK. (REF NR 99880681) REPAIRED LT HORIZ STAB INSPAR RIB NR 1 STIFFNER 1 AS PER SRM 55-10-09 REPAIR 4, FIG 202.
